Please use this identifier to cite or link to this item:
This item is licensed with a CreativeCommons licence
Publisher DOI: 10.12732/ijpam.v98i4.2
Title: Graver bases and niversal Gröbner bases for linear codes
Language: English
Authors: Dück, Natalia 
Zimmermann, Karl-Heinz 
Keywords: gröbner basis;graver basis;universal gröbner basis;linear code
Issue Date: 2015
Source: International Journal of Pure and Applied Mathematics 4 (98): 419-441 (2015)
Journal or Series Name: International journal of pure and applied mathematics 
Abstract (english): A linear code over a finite field can be associated with two binomial ideals. In this paper, algorithms for computing their Graver bases and universal Gröbner bases are given.
DOI: 10.15480/882.2249
ISSN: 1314-3395
Institute: Eingebettete Systeme E-13 
Type: (wissenschaftlicher) Artikel
Appears in Collections:Publications (tub.dok)

Files in This Item:
File Description SizeFormat
2.pdfVerlags-PDF177,45 kBAdobe PDFView/Open
Show full item record

Page view(s)

checked on May 19, 2019


checked on May 19, 2019

Google ScholarTM



This item is licensed under a Creative Commons License Creative Commons